Alert archive / New York / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 13, NWS New York, NY
NWS New York, NY issued this severe thunderstorm warning at Jun 1, 2007, 6:01 PM EDT for 4 counties in New York. It was in force for 44 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2007, 6:01 PM EDT (22:01 UTC)
- Expired
- Jun 1, 2007, 6:45 PM EDT
- In force
- 44 min
- Issued by
- NWS New York, NY
- Area
- Counties, with a storm outline in the text
Counties Orange County, NY, Putnam County, NY, Rockland County, NY, Westchester County, NY
The radar
The Brookhaven radar (KOKX), 107 km from the middle of the area, began a volume at 22:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 6:01 PM EDT | TSTM WND DMG | 3 Ssw West Point, NY | POWER LINES DOWN |
| Jun 1, 6:20 PM EDT | TSTM WND DMG | 1 E Fort Montgomery, NY | TREE DOWN ON RT 9D |
| Jun 1, 6:20 PM EDT | TSTM WND DMG | 6 N Stony Point, NY | TREE DOWN ON RT 9W |
| Jun 1, 6:40 PM EDT | TSTM WND DMG | 2 Nw Peekskill, NY | TREES AND POWER LINES DOWN ON RT 202 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 10.0 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -284 J/kg
- Mixed-layer LCL
- 1831 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KOKX 012201
SVROKX
NYC071-079-087-119-012245-
/O.NEW.KOKX.SV.W.0013.070601T2201Z-070601T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE UPTON NY
601 PM EDT FRI JUN 1 2007
THE NATIONAL WEATHER SERVICE IN UPTON NY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN WESTCHESTER COUNTY IN SOUTHEAST NEW YORK...
NORTHEASTERN ROCKLAND COUNTY IN SOUTHEAST NEW YORK...
SOUTHWESTERN PUTNAM COUNTY IN SOUTHEAST NEW YORK...
EASTERN ORANGE COUNTY IN SOUTHEAST NEW YORK...
* UNTIL 645 PM EDT...
* AT 554 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
HARRIMAN...OR NEAR WEST POINT...AND MOVING SOUTHEAST AT 15 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO COLD
SPRING...PEEKSKILL...HAVERSTRAW...YORKTOWN HEIGHTS AND OSSINING
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 4147 7410 4131 7424 4110 7382 4133 7367
4141 7386
$$
CNJ2 follow-up statements
000
WWUS51 KOKX 012224
SVSOKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE UPTON NY
623 PM EDT FRI JUN 1 2007
NYC071-079-087-119-012245-
/O.CON.KOKX.SV.W.0013.000000T0000Z-070601T2245Z/
ORANGE NY-PUTNAM NY-ROCKLAND NY-WESTCHESTER NY-
623 PM EDT FRI JUN 1 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR NORTHWESTERN WESTCHESTER...NORTHEASTERN ROCKLAND...SOUTHWESTERN
PUTNAM AND EAST CENTRAL ORANGE COUNTIES...
AT 620 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR STONY POINT...OR ABOUT 6 MILES SOUTH OF WEST POINT...
MOVING SOUTHEAST AT 15 MPH.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 4147 7410 4131 7424 4110 7382 4133 7367
4141 7386
$$
CNJ000
WWUS51 KOKX 012245
SVSOKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE UPTON NY
644 PM EDT FRI JUN 1 2007
NYC071-079-087-119-012254-
/O.EXP.KOKX.SV.W.0013.000000T0000Z-070601T2245Z/
ORANGE NY-PUTNAM NY-ROCKLAND NY-WESTCHESTER NY-
644 PM EDT FRI JUN 1 2007
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WESTCHESTER...
NORTHEASTERN ROCKLAND...SOUTHWESTERN PUTNAM AND EAST CENTRAL ORANGE
COUNTIES EXPIRES AT 645 PM EDT...
THE THUNDERSTORM THAT PROMPTED THE WARNING HAS MOVED INTO
NORTHWESTERN WESTCHESTER COUNTY...WHERE SMALL HAIL AND WIND GUSTS OF
40 TO 50 MPH WILL REMAIN POSSIBLE THROUGH 730 PM. HOWEVER THE THREAT
FOR SEVERE WEATHER HAS DIMINISHED...THEREFORE THE SEVERE
THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE AT 645 PM.
LAT...LON 4147 7410 4131 7424 4110 7382 4133 7367
4141 7386
$$
CNJWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 3:55 PM EDT, 2 hours 6 minutes earlier.
Area forecast discussion, Jun 1, 3:55 PM EDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE UPTON NY
355 PM EDT FRI JUN 1 2007
.SYNOPSIS...
WEAK SURFACE TROUGH ACROSS NORTHEAST NEW JERSEY INTO THE LOWER
HUDSON VALLEY WILL BE THE FOCUS OF THUNDERSTORMS THIS AFTERNOON AND
THIS EVENING. HIGH PRESSURE WILL REMAIN OFF THE MID ATLANTIC COAST
THROUGH SATURDAY. AFTERNOON HEATING WILL AGAIN PRODUCE SHOWERS AND
THUNDERSTORMS SATURDAY AFTERNOON INTO THE EVENING. A LOW WILL TRACK
ALONG THE EAST COAST SUNDAY AFTERNOON THROUGH MONDAY...MOVING NORTH
OF THE AREA MONDAY EVENING. A COLD FRONT WITH THE LOW IS LIKELY TO
MOVE THROUGH TUESDAY OR TUESDAY NIGHT. HIGH PRESSURE THEN BUILDS
OVER THE AREA WEDNESDAY AND OFF THE SOUTHEAST COAST THURSDAY. THE
HIGH WILL REMAIN OFF THE COAST FRIDAY.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
WEAK SURFACE TROUGH EXTENDING FROM COASTAL MAINE THROUGH THE LOWER
HUDSON VALLEY INTO NORTHER VIRGINIA WILL BE THE FOCUS OF SHOWERS AND
THUNDERSTORMS FOR THE REST OF THE AFTERNOON AND INTO THIS EVENING.
WEAK UPPER LEVEL DISTURBANCES MOVING OVER THE UPPER RIDGE WILL ALSO
HELP TO TRIGGER THUNDERSTORMS. UPPER FLOW IS WEAK FROM THE WEST TO
NORTHWEST AND STORMS WILL BE SLOW TO MOVE. WITH HIGH PRECIPITABLE
WATER VALUES AND ISOLATED STORMS...ALONG WITH THE SLOW MOVEMENT HAVE
THE POTENTIAL FOR HEAVY RAINFALL...POSSIBLY PRODUCING LOCAL
FLOODING. LOSS OF HEATING WILL LESSEN THREAT LATE TONIGHT.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/...
WARM AND HUMID AIRMASS WILL REMAIN IN PLACE SATURDAY AS HIGH
PRESSURE REMAINS OFF THE MID ATLANTIC COAST. WEAKENING UPPER RIDGE
DURING THE DAY WITH WESTERLY FLOW. AGAIN WEAK DISTURBANCES MOVING
THROUGH COULD AGAIN TRIGGER SHOWERS AND THUNDERSTORMS SATURDAY
AFTERNOON INTO THE EVENING. WITH THE WARM AIRMASS IN PLACE HAVE GONE
WITH THE WARMER FWC NUMBERS AND EVEN UPPED TEMPERATURES A COUPLE OF
DEGREES.
SUNDAY THE LOW MOVING OUT OF FLORIDA AND ALONG THE SOUTHEAST COAST
BEGINS TO MOVE INTO THE REGION. UPPER TROUGH BEGINS TO PHASE WITH
THE CLOSED LOW OVER THE NORTHERN PLAINS. TIMING OF INTERACTION WILL
HAVE AFFECT ON MOVEMENT AND STRENGTH OF THE LOW. LEANING TOWARD A
DEEPER AND SLOWER MOVING SYSTEM. NAM IS THE WEAKEST AND FASTEST WITH
THE LOW...WHILE THE ECMWF DEEPEST AND SLOWEST...AND LEANED TOWARD
THAT SOLUTION. WILL BRING RAIN INTO THE AREA FROM THE COASTAL LOW
SUNDAY AFTERNOON...WITH HEAVY RAINFALL POSSIBLE SUNDAY NIGHT INTO
MONDAY AS TROPICAL MOISTURE FLOWS INTO THE AREA. COULD BE SOME GUSTY
WINDS TO NEAR 30 KTS WITH THE SYSTEM SUNDAY NIGHT.
&&
.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
COASTAL LOW IS MOVING NORTH OF THE REGION MONDAY...WITH TIMING
LEANING TOWARD THE ECMWF AS LOW DEEPER AND A BIT SLOWER THAN
GFS...AND RAIN IS TAPERING OFF. COLD FRONT WITH THE LOW EXPECTED TO
MOVE THROUGH TUESDAY NIGHT INTO EARLY WEDNESDAY...SO WILL KEEP A
CHANCE OF SHOWERS AND THUNDERSTORMS INTO EARLY WEDNESDAY. HIGH
PRESSURE THEN BUILDING OVER THE AREA AND OFF THE SOUTHEAST COAST
LATER WEDNESDAY INTO FRIDAY. SOUTHERLY FLOW WILL BRING WARMER AND
MORE HUMID AIR INTO THE REGION. WILL CARRY A SLIGHT CHANCE OF
SHOWERS AND THUNDERSTORMS THURSDAY NIGHT AND FRIDAY AS ATMOSPHERE
BECOMES MORE UNSTABLE.
&&
.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
STILL A COMPLICATED FORECAST RE COVERAGE AND TIMING OF
THUNDERSTORMS LATE THIS AFTERNOON. MOISTURE AND INSTABILITY ARE
PRESENT...BUT LIFT WILL BE LACKING UNTIL LATE THIS AFTERNOON INTO
EARLY THIS EVENING... AS AN APPROACHING UPPER LEVEL DISTURBANCE
INTERACTS WITH A WEAK SURFACE TROUGH NORTH/WEST OF NYC. DUE TO THE
SUBTLE/DISORGANIZED NATURE OF LIFT AND CURRENT ISOLATED NATURE OF
CELLS FIRING UP...STILL HAVE NOT GONE FURTHER THAN MENTIONING VCTS
AND/OR CB IN CLOUD GROUP...AND WILL HAVE TO HANDLE TERMINAL
THUNDER IMPACTS VIA AMENDMENTS.
THREAT FOR CONVECTION WILL DIE DOWN THIS EVENING WITH LOSS OF
DAYTIME HEATING...WITH LIGHT SW FLOW OVERNIGHT INTO SAT MORNING.
SOME TERMINALS MAY SEE MVFR VSBY LATE TONIGHT INTO EARLY SAT MORNING
AS TEMPS FALL CLOSE TO DEWPOINTS...AND THIS IDEA COULD BE EXPANDED
TO OTHER TERMINALS DEPENDING ON IMPACT FROM CONVECTION LATER ON.
OUTLOOK...WIDELY SCATTERED TO SCATTERED DIURNAL CONVECTION WITH
BRIEF MFR/IFR CONDITIONS WILL BE POSSIBLE SAT/SUN AFTERNOON AND
EVENING. CONTINUED MOIST SW FLOW COULD ALSO LEAD TO LATE NIGHT MVFR
VSBY...ALSO LOW STRATUS WITH IFR CIGS AT NEAR COASTAL TERMINALS
(MAINLY KISP/KGON/KBDR/KHPN).
IFR CONDITIONS IN HEAVY RAIN...ALONG WITH STRONG E-SE WINDS...LIKELY
SUN NIGHT INTO MON AS INTENSIFYING LOW PRESSURE MOVES UP THE EAST
COAST.
&&
.MARINE...
A SOUTHWEST FLOW WILL DOMINATE THROUGH SAT NIGHT. WILL CONTINUE SCA
CONDITIONS ACROSS CENTRAL AND EASTERN OCEAN WATERS THROUGH THE
WEEKEND. EVERYWHERE ELSE SHOULD REMAIN BELOW SCA AT THIS TIME.
LOW PRESSURE MOVING UP THE EAST COAST SUNDAY NIGHT AND MONDAY MAY
RESULT IN SCA CONDITIONS ONCE AGAIN SUN NIGHT AND MONDAY ACROSS ALL
OCEAN WATERS. GALE FORCE WINDS ARE ALSO POSSIBLE ON THE OCEAN WATERS
DURING THIS PERIOD AS WELL. OCEAN SEAS WOULD HAVE THE POTENTIAL TO
BUILD TO OVER 8 TO 10 FT DURING THIS PERIOD.
DEPENDING ON THE EXACT TRACK/INTENSITY OF THIS STORM...COASTAL
FLOODING IS ALSO POSSIBLE DURING SUNDAY NIGHT AND INTO MONDAY.
ALTHOUGH IT APPEARS THAT DEPARTURES OF 1 TO 2 FT WOULD BE NEEDED
JUST FOR MINOR FLOODING...AND 2 TO 3 FT FOR MODERATE FLOODING DURING
HIGHEST TIDES.
TUESDAY CONDITIONS ARE EXPECTED TO IMPROVING AS A COLD FRONT SLOWLY
APPROACHES FROM THE WEST AND SLIDES ACROSS THE AREA. QUIET
CONDITIONS EXPECTED FOR WED.
&&
.HYDROLOGY...
SCATTERED TO ISOLATED THUNDERSTORMS THE REST OF THIS AFTERNOON INTO
SUNDAY MORNING WILL PRODUCE LOCALLY HEAVY RAINFALL...MAYBE AN INCH
OR TWO. THIS COULD PRODUCE LOCALIZED FLOODING THIS AFTERNOON INTO
THIS EVENING...AND AGAIN SATURDAY AFTERNOON INTO THE EVENING.
COASTAL LOW THE MOVES UP SUNDAY INTO MONDAY WITH THE POTENTIAL FOR
HEAVY RAINFALL AND LOCAL FLOODING...SMALLER STREAMS WILL BE AFFECTED
ALONG WITH URBAN FLOODING. RAINFALL OF 1 1/2 TO 2 INCHES POSSIBLE
FROM SUNDAY AFTERNOON INTO MONDAY AFTERNOON. ADDITIONAL RAINFALL
POSSIBLE MONDAY NIGHT INTO TUESDAY WITH ANOTHER QUARTER TO HALF INCH
POSSIBLE.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 6 AM EDT SUNDAY
FOR ANZ350-353.
&&Hazardous weather outlook, Jun 1, 5:18 AM EDT, 12 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE UPTON NY 518 AM EDT FRI JUN 1 2007 CTZ005>012-NJZ002>006-011-NYZ067>081-020930- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-BERGEN- EASTERN PASSAIC-ESSEX-HUDSON-UNION-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-QUEENS-NASSAU- NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK- SOUTHEASTERN SUFFOLK- 518 AM EDT FRI JUN 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS NORTHEAST NEW JERSEY...THE LOWER HUDSON VALLEY...METRO NEW YORK CITY...AND INTERIOR PORTIONS OF SOUTHERN CONNECTICUT LATE THIS AFTERNOON AND EVENING. DAMAGING WINDS AND LARGE HAIL WOULD BE THE MAIN THREAT. LOCALIZED FLOODING MAY ALSO BE POSSIBLE IN AREAS OF PERSISTENT CONVECTION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A COASTAL STORM WILL LIKELY BRING A WINDSWEPT RAIN TO THE REGION SUNDAY NIGHT INTO MONDAY...WITH MINOR URBAN AND SMALL STREAM FLOODING POSSIBLE. DEPENDING ON THE TRACK AND INTENSITY OF THE STORM...MINOR COASTAL FLOODING MAY ALSO OCCUR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ330-335-338-340-345-350-353-355-370-020930- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- WATERS FROM MONTAUK POINT NY TO SANDY HOOK NJ FROM 20 TO 40 NM- 518 AM EDT FRI JUN 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS LATE THIS AFTERNOON INTO THIS EVENING ACROSS ALL WATERS. DANGEROUS CLOUD TO GROUND LIGHTNING AND WIND GUSTS UP TO 35 KT WILL BE THE MAJOR THREATS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY GALE CONDITIONS AND HIGH SEAS MAY BE POSSIBLE SUNDAY NIGHT INTO MONDAY AS INTENSIFYING LOW PRESSURE TRACKS UP THE COAST. CONFIDENCE IS NOT HIGH ON THIS...AS THE EXACT TRACK AND INTENSITY OF THE STORM ARE STILL UNCERTAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 1, 3:16 PM EDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE UPTON NY 316 PM EDT FRI JUN 1 2007 NYZ068-012015- PUTNAM- 316 PM EDT FRI JUN 1 2007 ...RAPIDLY DEVELOPING THUNDERSTORM APPROACHING PUTNAM COUNTY... AT 314 PM EDT...DOPPLER RADAR INDICATED A RAPIDLY DEVELOPING THUNDERSTORM NEAR FISHKILL...OR NEAR BEACON...AND MOVING SOUTHEAST AT 15 MPH. THIS STORM WILL BE... NEAR FAHNESTOCK STATE PARK BY 335 PM. NEAR LAKE CARMEL BY 355 PM. NEAR CARMEL BY 400 PM. NEAR BREWSTER BY 410 PM. PEOPLE IN PUTNAM COUNTY...INCLUDING THE CITIES OF FAHNESTOCK STATE PARK...LAKE CARMEL...CARMEL AND BREWSTER...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. SMALL HAIL...AND WIND GUSTS IN EXCESS OF 40 MPH ARE EXPECTED WITH THIS STORM. GOODMAN
Special weather statement, Jun 1, 3:52 PM EDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE UPTON NY 352 PM EDT FRI JUN 1 2007 CTZ005-006-NYZ068-012045- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-PUTNAM- 353 PM EDT FRI JUN 1 2007 ...STRONG THUNDERSTORMS MOVING ACROSS PUTNAM COUNTY AND TOWARD INTERIOR SOUTHWEST CONNECTICUT... AT 350 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CORNWALL BRIDGE TO NEW PRESTON TO PAWLING TO CARMEL...OR ALONG A LINE EXTENDING FROM 12 MILES SOUTHWEST OF TORRINGTON TO 8 MILES NORTH OF NEW MILFORD TO PAWLING TO LAKE CARMEL...AND MOVING EAST SOUTHEAST AT 25 MPH. PEOPLE IN EASTERN PUTNAM...NORTHERN FAIRFIELD AND NORTHWEST NEW HAVEN COUNTIES...INCLUDING THE CITIES OF CARMEL...LAKE CARMEL... BREWSTER...SHERMAN...DANBURY...BETHEL...NEWTOWN...SOUTHBURY... .WOLCOTT AND MONROE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. SMALL HAIL...AND WINDS GUSTS IN EXCESS OF 40 MPH ARE EXPECTED WITH THESE STORMS.
Local storm report, Jun 1, 4:43 PM EDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE UPTON NY
443 PM EDT FRI JUN 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0421 PM HAIL BREWSTER 41.40N 73.62W
06/01/2007 E0.75 INCH PUTNAM NY TRAINED SPOTTER
&&
JMSpecial weather statement, Jun 1, 5:13 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE UPTON NY 513 PM EDT FRI JUN 1 2007 CTZ005-009-NYZ070-012215- NORTHERN FAIRFIELD-NORTHERN WESTCHESTER-SOUTHERN FAIRFIELD- 513 PM EDT FRI JUN 1 2007 ...SPECIAL WEATHER STATEMENT FOR NEAR SEVERE THUNDERSTORMS FOR FAIRFIELD AND WESTCHESTER COUNTIES... AT 506 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MOUNT KISCO...MOVING EAST AT 10 MPH. THIS STORM WILL BE... NEAR BEDFORD BY 520 PM. NEAR RIDGEFIELD BY 545 PM. 5 MILES NORTH OF NEW CANAAN BY 600 PM. NEAR GEORGETOWN BY 605 PM. NEAR WILTON BY 610 PM. 6 MILES NORTHWEST OF WESTPORT BY 615 PM. SMALL HAIL...AND STRONG WINDS OF 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. PEOPLE IN CENTRAL FAIRFIELD AND NORTHEASTERN WESTCHESTER COUNTIES... INCLUDING THE CITIES OF MOUNT KISCO...BEDFORD...RIDGEFIELD...NEW CANAAN...GEORGETOWN AND WILTON...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. CNJ
Special weather statement, Jun 1, 5:17 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE UPTON NY 517 PM EDT FRI JUN 1 2007 CTZ009-012215- SOUTHERN FAIRFIELD- 517 PM EDT FRI JUN 1 2007 ...STRONG THUNDERSTORM OVER SOUTHERN FAIRFIELD COUNTY... AT 510 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BRIDGEPORT...AND MOVING SOUTHEAST AT 15 MPH. THIS STORM WILL BE... NEAR STRATFORD BY 525 PM. SMALL HAIL AND WIND GUSTS UP TO 30 MPH ARE EXPECTED WITH THIS STORM. GOODMAN
Local storm report, Jun 1, 5:20 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE UPTON NY
520 PM EDT FRI JUN 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM HAIL WATERBURY 41.56N 73.04W
06/01/2007 U0.88 INCH NEW HAVEN CT AMATEUR RADIO
0441 PM HAIL WATERBURY 41.56N 73.04W
06/01/2007 U1.00 INCH NEW HAVEN CT AMATEUR RADIO
0447 PM HAIL WATERBURY 41.56N 73.04W
06/01/2007 U0.75 INCH NEW HAVEN CT AMATEUR RADIO
0447 PM TSTM WND GST WATERBURY 41.56N 73.04W
06/01/2007 E50.00 MPH NEW HAVEN CT AMATEUR RADIO
&&
JMThe office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 9:14 PM EDT | Special Marine Warning | OKX | 46 min | |
| Jun 1, 4:04 PM EDT | Severe Thunderstorm Warning | OKX | Putnam | 26 min |
| Jun 1, 4:14 PM EDT | Severe Thunderstorm Warning | OKX | Westchester | 46 min |
| Jun 1, 5:03 PM EDT | Special Marine Warning | OKX | 57 min | |
| Jun 1, 5:26 PM EDT | Special Marine Warning | OKX | 49 min | |
| Jun 1, 7:31 PM EDT | Special Marine Warning | OKX | 44 min |
Nearby
Severe Thunderstorm Warnings in New York, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.